Alert archive / Colorado / Flash Flood Warnings in 2024

Flash Flood Warning 11, NWS Pueblo, CO

July 7, 2024Teller County, Colorado

NWS Pueblo, CO issued this flash flood warning at Jul 7, 2024, 5:46 PM MDT for Teller County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2024, 5:46 PM MDT (23:46 UTC)
Expired
Jul 7, 2024, 9:00 PM MDT
In force
3 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
None

County Teller County, CO

The radar

The Pueblo radar (KPUX), 102 km from the middle of the area, began a volume at 23:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 11.8 hours before the alert went out and 281 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2024-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2024-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4285 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
281 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

199 
WGUS55 KPUB 072346
FFWPUB
COC119-080300-
/O.NEW.KPUB.FF.W.0011.240707T2346Z-240708T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
546 PM MDT Sun Jul 7 2024

The National Weather Service in Pueblo has issued a

* Flash Flood Warning for...
  Southern Teller County in central Colorado...

* Until 900 PM MDT.

* At 546 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Cripple Creek and Victor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3872 10533 3873 10533 3874 10533 3875 10533
      3876 10533 3877 10533 3878 10533 3879 10533
      3880 10533 3881 10533 3882 10533 3886 10533
      3877 10497 3865 10505

FLASH FLOOD...RADAR INDICATED

$$

Rodriguez
2 follow-up statements
455 
WGUS75 KPUB 080047
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
647 PM MDT Sun Jul 7 2024

COC119-080300-
/O.CON.KPUB.FF.W.0011.000000T0000Z-240708T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Teller CO-
647 PM MDT Sun Jul 7 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING 
FOR SOUTHERN TELLER COUNTY...

At 647 PM MDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 1 and 3 inches of rain have 
fallen. Additional rainfall amounts up to 0.5 inches are possible in 
the warned area. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Cripple Creek and Victor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3872 10533 3873 10533 3874 10533 3875 10533
      3876 10533 3877 10533 3878 10533 3879 10533
      3880 10533 3881 10533 3882 10533 3886 10533
      3877 10497 3865 10505

FLASH FLOOD...RADAR INDICATED

$$

SR
038 
WGUS75 KPUB 080257
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
857 PM MDT Sun Jul 7 2024

COC119-080307-
/O.EXP.KPUB.FF.W.0011.000000T0000Z-240708T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Teller CO-
857 PM MDT Sun Jul 7 2024

...FLASH FLOOD WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR 
SOUTHERN TELLER COUNTY...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

&&

LAT...LON 3872 10533 3873 10533 3874 10533 3875 10533
      3876 10533 3877 10533 3878 10533 3879 10533
      3880 10533 3881 10533 3882 10533 3886 10533
      3877 10497 3865 10505

$$

KT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 5:12 PM MDT, 34 minutes earlier. Its key messages:

  • Strong to severe thunderstorm winds are possible over the southeastern plains this afternoon
  • Daily afternoon rain showers and thunderstorms expected for much of the week, but mostly along the mountains.
  • Temperatures slowly warm throughout the week, with temperatures around seasonal values.
Area forecast discussion, Jul 7, 5:12 PM MDT, 34 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
512 PM MDT Sun Jul 7 2024

.KEY MESSAGES...

- Strong to severe thunderstorm winds are possible over the
  southeastern plains this afternoon

- Daily afternoon rain showers and thunderstorms expected for
  much of the week, but mostly along the mountains.

- Temperatures slowly warm throughout the week, with
  temperatures around seasonal values.

&&

.UPDATE...
Issued at 251 PM MDT Sun Jul 7 2024

Updated to issue a Severe Thunderstorm Watch for the I-25
corridor and areas east into the Plains. Hail to the size of
golfballs and wind gusts near 60 mph will be possible with the
strongest storms. Flash flooding may be possible over urban
areas into this evening.  Mozley

&&

.SHORT TERM /THROUGH MONDAY/...
Issued at 212 PM MDT Sun Jul 7 2024

Currently...satellite imagery shows widespread cumulus clouds across
much of southern Colorado this afternoon, with clearing condition
south by the Kansas border.  Moisture has been slowly backing
westward across the Plains, with dewpoint values now into the lower
50s along the I-25 corridor.  Gusty east winds will continue to pull
moisture westward.  Temperatures are nice for this time of year,
with 70s to lower 80s across much of the lower elevations.

Rest of today and tonight...broad northwesterly flow aloft will
continue through tonight, with an upper shortwave trough digging
south across Wyoming and progressing southward across central
Colorado through Monday morning.  We are starting to see
thunderstorm development over Teller County, and this activity
should spread southeast across El Paso County through mid afternoon.
Model guidance in good agreement with a cold front dropping into the
Palmer Divide by late afternoon, and surging south along the I-25
corridor through this evening.  Moisture, and northeasterly upslope
flow should allow for convective development along the I-25 corridor
for late afternoon into this evening.  MLCAPE values around 1200
j/kg, 0-6km shear values near 40 kts and the upper wave dropping
into the area should allow for a few strong to severe storms through
this evening.  Initially, storms will develop across El Paso County,
and drop south-southeast across Pueblo and into the southeast
Colorado Plains through midnight.  Given the parameter listed above,
the strongest storms will be capable of producing golfball sized
hail and damaging winds.  Areas along the I-25 corridor, and just
east will see the greatest chances of severe weather into this
evening.  Non-zero helicity values are also anticipated, and an
isolated tornado may also be possible through this evening.  Given
the abundant moisture and increasing PWAT values, storms will be
efficient rain producers, and flash flooding over urban areas will
need to be monitored.

Expect the strongest storms to slowly dissipate overnight as they
shift south-southeast towards the Raton Mesa and New Mexico border
by Monday morning.  Most high-res guidance has thunderstorms ongoing
through tomorrow morning, with potential strong storms over Baca
County.  But for the most part, the severe threat should end around
midnight.  Localized flooding may also continue to be a threat into
Monday morning.

Monday...the upper wave will be shifting southeast into the southern
Plains by Monday afternoon.  Expect the overnight convection to
clear the area by 9 AM, with mostly dry conditions through the
remainder of the morning due to subsidence behind the departing
wave.  By afternoon, residual moisture over the mountains will spark
thunderstorms over the higher terrain.  Northerly flow aloft should
keep storms that develop along the higher terrain through the
afternoon.  Weak CAPE values may allow for a couple of storms to
produce small hail.  Locally heavy rainfall over burn scars could
potentially lead to flash flooding on burn scars.  Highs will remain
cool, with 70s and 80s across the lower elevations. Mozley

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
Issued at 212 PM MDT Sun Jul 7 2024

Monday Night - Saturday: Well not much has changed for the long term
forecast, with rain showers and thunderstorms each day and warming
temperatures. Synoptically, a ridge of high pressure to the west
will keep flow northwesterly for most of the period, and as the
ridge drifts eastward, transition flow to become more northerly.
Confidence continues to remain high to very high (>60%) on this
pattern evolution given consistency and strong ensemble model
support. While overall forcing will be mostly meager, modest
orographic forcing is expected, with reinforcement from diurnal
upsloping each afternoon. Along with that, at least modest moisture
will remain in place given the lack any major waves/troughs to scour
it out. Given all of that, daily isolated to scattered rain showers
and thunderstorms are anticipated, though mostly along the
mountains. An isolated shower or storm may push off of the higher
terrain and move over immediate adjacent areas. Most likely hazards
with any more organized storms will be gusty winds, small hail, and
lightning. Any precipitation present during the days is expected to
lessen in coverage and intensity during the evening hours as
instability and terrain forcing wane. Looking at temperatures, a
slow warming trend is anticipated. With the ridge pushing towards
and over the region, much of the area will rebound back to near
seasonal values for early to mid July.

&&

.AVIATION /00Z TAFS THROUGH 00Z MONDAY/...
Issued at 501 PM MDT Sun Jul 7 2024

A good chance of showers and thunderstorms will affect the KCOS
and KPUB terminals through 04z. While main risk will be MVFR to
brief IFR cigs/vis due to +TSRA, there could also be large hail
and gusty erratic winds up to 60 kts if a stronger storm makes
a direct impact. Risk will shift south of KCOS by 02-03z and
south of KPUB between 03-04z. Winds will shift out of the north
as the main line of thunderstorms move through then diminish
with cloud breaks during the overnight hours. Tomorrow will be
drier with VFR conditions and south to southeast winds 10-15
kts.

KALS will remain VFR, with breezy west to northwest winds 10-20
kts this evening before shifting out of the east around 03z as
winds spread through La Veta Pass and into the San Luis Valley.
Winds should diminish after 06z with light winds through Monday
morning. Tomorrow will remain VFR with scattered afternoon
clouds. Afternoon thunderstorm chances look too low to mention
in the TAF at this point. -KT

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
None.

&&

UPDATE...MOZLEY
SHORT TERM...MOZLEY
LONG TERM...SIMCOE
AVIATION...KT
Hazardous weather outlook, Jul 7, 11:26 AM MDT, 6 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1126 AM MDT Sun Jul 7 2024

COZ058>089-093>099-081730-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1126 AM MDT Sun Jul 7 2024

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Strong to severe thunderstorms will be possible from late this
afternoon into the evening hours. The greatest threat for severe
thunderstorms will be along the Interstate 25 corridor. Unlike
most days when storm move off the mountains and then east onto the
plains, storms today will move south-southeast, pretty much
southward down the I-25 corridor. Storms through this evening will
likely be proficient at producing significant quantities of hail,
some of it up to the size of golfballs. Damaging winds and
isolated tornadoes cannot be ruled out from this afternoon into
the evening hours.  The storms will last into the late evening
hours.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Scattered thunderstorms will be possible on Monday, with the
greatest coverage over the southern mountains and I-25 corridor.

Through the remainder of the period, mainly isolated to scattered
thunderstorms will be possible, mainly over the mountains.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

88/88

In the hours before

Special weather statement, Jul 7, 4:45 PM MDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Pueblo CO
445 PM MDT Sun Jul 7 2024

COZ074-088-072330-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
445 PM MDT Sun Jul 7 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LAS ANIMAS COUNTY
THROUGH 530 PM MDT...

At 444 PM MDT, Doppler radar was tracking a strong thunderstorm near
Stonewall, or 24 miles west of Trinidad, moving east at 20 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Trinidad, Cokedale, Starkville, Raton Pass, Segundo, and Weston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3705 10508 3716 10498 3716 10450 3708 10437
      3699 10444 3699 10492
TIME...MOT...LOC 2244Z 272DEG 19KT 3710 10494

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

kam
Special weather statement, Jul 7, 4:45 PM MDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Pueblo CO
445 PM MDT Sun Jul 7 2024

COZ081-084-085-072330-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
445 PM MDT Sun Jul 7 2024

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL EL PASO COUNTY THROUGH
530 PM MDT...

At 444 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Ellicott to near Fountain to near Fort
Carson. Movement was east at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Southeastern Colorado Springs, Fountain, Hanover, Yoder, Ellicott,
Fort Carson, Schriever Space Force Base, Security,
Security-Widefield, Rush, and Stratmoor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
east central Colorado.

&&

LAT...LON 3894 10406 3886 10406 3859 10439 3856 10467
      3863 10492 3874 10491 3877 10469 3900 10444
TIME...MOT...LOC 2244Z 287DEG 21KT 3891 10444 3870 10461 3869 10486

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

Ehr
Special weather statement, Jul 7, 5:26 PM MDT, 20 minutes before
Special Weather Statement
National Weather Service Pueblo CO
526 PM MDT Sun Jul 7 2024

COZ074-088-080000-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
526 PM MDT Sun Jul 7 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LAS ANIMAS COUNTY
THROUGH 600 PM MDT...

At 526 PM MDT, Doppler radar was tracking a strong thunderstorm near
Gulnare, or 12 miles northwest of Trinidad, moving east at 45 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Trinidad, Aguilar, Model, Hoehne, Gulnare, and Boncarbo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
southeastern Colorado.

&&

LAT...LON 3724 10481 3738 10479 3741 10471 3733 10411
      3707 10420
TIME...MOT...LOC 2326Z 284DEG 37KT 3731 10465

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

kam
Special weather statement, Jul 7, 5:29 PM MDT, 17 minutes before
Special Weather Statement
National Weather Service Pueblo CO
529 PM MDT Sun Jul 7 2024

COZ084-085-080000-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
529 PM MDT Sun Jul 7 2024

...STRONG THUNDERSTORMS WILL IMPACT EAST CENTRAL EL PASO COUNTY
THROUGH 600 PM MDT...

At 528 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Ellicott to Colorado Springs. Movement was
southeast at 10 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Eastern Colorado Springs, Yoder, Ellicott, Schriever Space Force
Base, Falcon, Rush, and Cimarron Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
east central Colorado.

&&

LAT...LON 3879 10405 3878 10460 3893 10471 3899 10427
      3900 10406
TIME...MOT...LOC 2328Z 331DEG 10KT 3886 10432 3890 10463

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

Ehr
Special weather statement, Jul 7, 5:32 PM MDT, 14 minutes before
Special Weather Statement
National Weather Service Pueblo CO
532 PM MDT Sun Jul 7 2024

COZ081-082-080000-
Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
532 PM MDT Sun Jul 7 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN TELLER COUNTY
THROUGH 600 PM MDT...

At 532 PM MDT, Doppler radar was tracking a strong thunderstorm over
Cripple Creek, or 19 miles west of Colorado Springs, moving southeast
at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Cripple Creek and Victor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3875 10524 3880 10522 3874 10495 3866 10495
      3866 10513
TIME...MOT...LOC 2332Z 297DEG 15KT 3873 10515

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

Ehr
Local storm report, Jul 7, 5:43 PM MDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
543 PM MDT Sun Jul 7 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     Hail             4 SE Colorado City      37.91N 104.79W
07/07/2024  M1.00 Inch       Pueblo             CO   Trained Spotter

&&

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 10:39 PM MDTSevere Thunderstorm WarningPUBBent, Prowers36 min
Jul 6, 11:14 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBaca, Bent, Prowers46 min
Jul 6, 11:43 PM MDTSpecial Weather StatementPUBBent32 min
Jul 6, 11:57 PM MDTSpecial Weather StatementPUBProwers63 min
Jul 7, 12:12 AM MDTSevere Thunderstorm WarningPUBBent48 min
Jul 7, 12:38 AM MDTFlash Flood WarningPUBProwers3 hr
Jul 7, 12:57 AM MDTSpecial Weather StatementPUBBent33 min
Jul 7, 1:02 AM MDTSpecial Weather StatementPUBProwers58 min
Jul 7, 1:22 AM MDTSevere Thunderstorm WarningPUBBent, Prowers23 min
Jul 7, 1:44 AM MDTSevere Thunderstorm WarningPUBBent, Prowers9 min
Jul 7, 2:12 PM MDTSpecial Weather StatementPUBEl Paso33 min
Jul 7, 2:38 PM MDTSevere Thunderstorm WarningPUBEl Paso37 min
Jul 7, 3:07 PM MDTSevere Thunderstorm WarningPUBEl Paso38 min
Jul 7, 3:34 PM MDTSevere Thunderstorm WarningPUBEl Paso26 min
Jul 7, 3:39 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo36 min
Jul 7, 3:54 PM MDTSevere Thunderstorm WarningPUBEl Paso36 min
Jul 7, 4:10 PM MDTSpecial Weather StatementPUBEl Paso35 min
Jul 7, 4:13 PM MDTSevere Thunderstorm WarningPUBPueblo11 min
Jul 7, 4:22 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller23 min
Jul 7, 4:45 PM MDTSpecial Weather StatementPUBEl Paso45 min
Jul 7, 4:54 PM MDTSevere Thunderstorm WarningPUBLas Animas36 min
Jul 7, 5:03 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller27 min
Jul 7, 5:24 PM MDTSevere Thunderstorm WarningPUBHuerfano, Pueblo36 min
Jul 7, 5:26 PM MDTSpecial Weather StatementPUBLas Animas34 min
Jul 7, 5:28 PM MDTSevere Thunderstorm WarningPUBLas Animas32 min
Jul 7, 5:29 PM MDTSpecial Weather StatementPUBEl Paso31 min
Jul 7, 5:32 PM MDTSpecial Weather StatementPUBTeller28 min
Jul 7, 5:41 PM MDTSevere Thunderstorm WarningPUBEl Paso34 min
Jul 7, 5:47 PM MDTSevere Thunderstorm WarningPUBTeller28 min
Jul 7, 5:49 PM MDTSevere Thunderstorm WarningPUBLas Animas26 min
Jul 7, 5:49 PM MDTSevere Thunderstorm WarningPUBEl Paso26 min
Jul 7, 5:57 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBHuerfano, Las Animas, Pueblo33 min

Nearby

Flash Flood Warnings in Colorado, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.